MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3547001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); No Code Available (3191)
| Date of Event |
06/19/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported (via fda mw5093336) that a (b)(6) year old female patient who underwent breast reconstruction revision with two 700cc mentor memorygel breast implants in (b)(6) 2015, suffered early onset seroma on the right breast and had to undergo unilateral removal and replacement with a new 700cc mentor memorygel breast implant saline (catalog: 3547001, lot: 6896026, sn: (b)(4) on (b)(6) 2015.This medwatch form is for the right breast prosthesis.